# SDR IPXA2025031311399

- Difficulty date: March 12, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N763037
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1180- FS1240 LBL 62 UPPER T-CHORD FALNGE IS EXFOLIATED AT FS1218-FS1224.REMOVED CORROSION FROM UPPER T-CHORD SURFACE, FS 1218-FS 1224 LBL 62, IAW 757-200PF SRM 51-10-02. EVALUATED REWORK.REMOVED CORRODED T-CHORD FROM FS1180-FS1240 LBL 62 IAW 757-200PF SRM 51-40-02-0G.TREATED, PRIMED AND APPLIED TOPCOAT TO NEW T-CHORD.INSTALLED NEW T-CHORD AT STA 1180-1240 LBL 62. REVIEWED.
